Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5453941, 15 pages
https://doi.org/10.1155/2017/5453941
Research Article

Hybrid Solutions of (3 + 1)-Dimensional Jimbo-Miwa Equation

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Huanhe Dong; moc.621@gnodshtam

Received 20 July 2017; Accepted 28 September 2017; Published 28 November 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Yong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Zhang, Shili Sun, and Huanhe Dong, “Hybrid Solutions of (3 + 1)-Dimensional Jimbo-Miwa Equation,” Mathematical Problems in Engineering, vol. 2017, Article ID 5453941, 15 pages, 2017. https://doi.org/10.1155/2017/5453941.